Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A generalization of modulation spectra

Authors: Han Chang and V. C. Rideout
Journal: Quart. Appl. Math. 11 (1953), 87-100
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/qam/52548
MathSciNet review: 52548
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harald Bohr, Almost Periodic Functions, Chelsea Publishing Company, New York, N.Y., 1947. MR 0020163
  • [2] Hobson, E. W., ``The Theory of Functions of a Real Variable and the Theory of Fourier Series", 2nd Ed., 2, 575, Cambridge University Press, London, 1926.
  • [3] Bennett, W. R. ``New Results in the Calculation of Modulation Products,'' B.S.T.J., 12, 228-243, April 1933.
  • [4] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

DOI: https://doi.org/10.1090/qam/52548
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society